×

Schlingknoten. (English) Zbl 0033.13701


Keywords:

Topology
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] J. W. Alexander. On the subdivision of 3-space by a polyhedron. Nat. Acad. Proc.10 (1924), 6–8. · JFM 50.0659.01
[2] W. Graeub. Semilineare Abbildungen. (Erscheint in Sitz.-Ber. d. Akad. d. Wissensch. Heidelberg.) · Zbl 0095.15501
[3] K. Reidemeister. Knotentheorie. Erg. d. Math. I, 1. (1932). · JFM 58.1202.04
[4] H. Schubert. Die eindeutige Zerlegbarkeit eines Knotens in Primknoten. Sitz.-Ber. d. Akad. d. Wissensch. Heidelberg (1949). · Zbl 0031.28602
[5] H. Seifert. Über das Geschlecht von Knoten. Math. Ann. 110 (1934), 571–592. · Zbl 0010.13303
[6] J. H. C. Whitehead. On doubled knots. J. London Math. Soc.12 (1937), 63–71. · Zbl 0016.04402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.